# SDR DLM88960131

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Engine: Pwa JT8D219
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 50043082
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR 7TH STAGE COMPRESSOR BLADES DAMAGED BEYOND LIMITS.  ENGINE WAS DISASSEMBLED IN ENGINE SHOP AND NR 3 FUEL NOZZLE WAS FOUND TO HAVE DAMAGE.  FUEL NOZZLE SCOOP BECAME LOOSE, ROTATED AND CUT INTO FUEL NOZZLE SUPPORT CAUSING FUEL NOZZLE TO LEAK.  FUEL NOZZLE SCOOP CAME OFF AND BECAME LODGED IN NR 2 BURNER CAN.  FINDINGS HAVE BEEN REPORTED TO THE LOCAL PRATT AND WHITNEY OFFICE.
